ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Neumann Boundary Condition on Taylor Series Method

Journal: International Journal of Science and Research (IJSR) (Vol.10, No. 2)

Publication Date:

Authors : ;

Page : 1540-1542

Keywords : Taylor series; nth order linear differential equation; Ordinary differential equation;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, a Neumann boundary condition for solving the Taylor’s series method with constant coefficient and analytic initial condition in two & three independent variable is presented. The technique is based upon Taylor’s expansion.The Taylor series may not converge if the solution is not analytic in the whole domain, however the present method can be applied on Neumann boundary condition for linear partial differential equation, when the solution is analytic in the interior of the domain and also a some open subsets for each distinct part of the boundary. The method is computationally attractive and application is demonstrated through illustrative examples

Last modified: 2021-06-26 18:30:12